# SDR N6WA2016110101

- Difficulty date: November 1, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N156GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10227
- Aircraft time: 30,399 hours, 20,712 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EXIT CAUTION MESSAGE COMES ON/OFF. OPENED THE EMERGENCY EXIT, INSPECTED AND CLOSED. OPS CHECKS GOOD IAW  AMM 52-70-10.
